# SDR 99ZZZX4323

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98AC
- Make and model: Lear 35A
- Aircraft serial: 301
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS110438D
- Condition: Bent
- Location: Aileron
- Part time: 3,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON BOLT FOUND BENT.  THIS IS A LIFE-LIMIT PART TO BE REPLACED EVERY 3,600 HOURS.
